# SDR DXTA2011051604583

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 3,535 hours, 2,327 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  WOW MISCOMPARE CAS MSG ILLUMINATED.  GEAR HANDLE WOULD NOT MOVE.  CHECKED SQUAT SWITCH RIGGING ON ALL 3 GEARS. NO DEFECTS NOTED, T-SHOT, FOUND THAT NLG STRUT COULD BE COMPRESSED +/- 1" WHICH WOULD DISENGAGE NLG SQUAT SWITCH, CHECKED NOSE STRUT PRESSURE & FOUND LWR CHAMBER TO HAVE VERY LITTLE AIR PRESSURE. NEED TO PERFORM COMPLETE NOSE STRUT SERVICE.  SERVICED UPPER AND LOWER CHAMBERS ON NLG STRUT, OPS CHECK OF GEAR GOOD IAW MM 32-20-00 & MM 32-00-00, DOWNJACKED ACFT.
